Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Asymptotic behavior of temperature in a nonlinear radiating, linear absorbing rod of finite length


Author: C. V. Pao
Journal: Quart. Appl. Math. 34 (1977), 429-435
MSC: Primary 80.35
DOI: https://doi.org/10.1090/qam/462243
MathSciNet review: 462243
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. Y. Chan, Positive solutions for nonlinear parabolic second initial boundary-value problem, Quart. Appl. Math. 31, 443-454 (1974) MR 0427832
  • [2] A. Friedman, Generalized heat transfer between solids and gases under nonlinear boundary conditions, J. Math. Mech. 8, 161-183 (1959) MR 0102345
  • [3] R. A. Handelsman and W. E. Olmstead, Asymptotic solution to a class of nonlinear Volterra integral equations, SIAM J. Appl. Math. 22, 373-384 (1972) MR 0310574
  • [4] J. E. Hartka, Temperature of a semi-infinite rod which radiates both linearly and nonlinearly, Quart. Appl. Math. 32, 101-111 (1974) MR 0430539
  • [5] J. B. Keller and W. E. Olmstead, Temperature of a nonlinearly radiating semi-linear solid, Quart. Appl. Math. 29, 559-566 (1972) MR 0403430
  • [6] H. A. Levine and L. E. Payne, Non-existence theorem for the heat equation with nonlinear boundary conditions and for the porous medium equation backward in time, J. Diff. Eqns. 16, 319-334 (1974) MR 0470481
  • [7] W. R. Mann and F. Wolf, Heat transfer between solids and gases under nonlinear boundary conditions, Quart. Appl. Math. 9, 163-184 (1951) MR 0042596
  • [8] K. Padmavally, On a nonlinear integral equation, J. Math. Mech. 7, 533-555 (1958) MR 0103400
  • [9] C. V. Pao, Successive approximations of some nonlinear initial boundary-value problems, SIAM J. Math. Anal. 5, 91-102 (1974) MR 0339507
  • [10] C. V. Pao, Positive solutions of a nonlinear boundary-value problem of parabolic type, J. Diff. Eqns. 22, 145-163 (1976) MR 0422876
  • [11] M. H. Protter and H. F. Weinberger, Maximum principles in differential equations, Prentice-Hall, Englewood Cliffs, 1967 MR 0219861

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 80.35

Retrieve articles in all journals with MSC: 80.35


Additional Information

DOI: https://doi.org/10.1090/qam/462243
Article copyright: © Copyright 1977 American Mathematical Society

American Mathematical Society